# SDR SWIA200514704

- Difficulty date: March 8, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 8,008 hours, 7,094 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT LIGHT AT BOARDING MAIN DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT.  OPERATIONAL CHECK GOOD IAW CRJ MM CHAP 33-51-00.
